# SDR AALA202107193877

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 21,026 hours, 10,000 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ALARM AND ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ALERT EVENT LASTED 2-3 SECONDS (AT FORWARD LAVATORY) FLIGHT ATTENDANT CONFIRMED NO SMOKE OR TAMPER EVIDENT. PERFORMED OPERATIONS TEST OF LAVATORY SMOKE DETECTION SYSTEM. TEST PASSED. NO FAULTS FOUND PER AMM 26-17-00.
